CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL WELL-POSEDNESS AND EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE KADOMTSEV-PETVIASHVILI II EQUATION IN THE ANISOTROPIC SOBOLEV SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1283-1307
Authors:  Kishimoto, Nobu;  Shan, Minjie;  Tsutsumi, Yoshio
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Kadomtsev-Petviashvili II equation  global well-posedness  global attractor  I-method  A-priori estimate  
Quantitative concentration of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2019, 卷号: 399, 页码: 73-85
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Fokker-Planck equation  Stationary measure  Qualitative concentration  Stochastic stability  Lyapunov function  
Long-time behavior of 3D stochastic planetary geostrophic viscous model 期刊论文
STOCHASTICS AND DYNAMICS, 2018, 卷号: 18, 期号: 5, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Planetary geostrophic viscous model  global attractor  exponential mixing  finite Hausdorff dimension  
Concentration and limit behaviors of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 369, 页码: 1-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Fokker-Planck equation  Stationary measure  Limit measure  Concentration  Stochastic stability  White noise perturbation  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:47/11  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
THE EXISTENCE OF GLOBAL ATTRACTOR FOR A CAHN-HILLIARD/ALLEN-CAHN EQUATION 期刊论文
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 2016, 卷号: 42, 期号: 3, 页码: 643-658
Authors:  Tang, H.;  Liu, C.;  Zhao, Z.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cahn-Hilliard/Allen-Cahn equation  existence  global at tractor  
Stochastic stability of measures in gradient systems 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2016, 卷号: 314, 页码: 9-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fokker-Planck equation  Gradient systems  Gibbs measure  Limit measure  Stochastic stability  White noise perturbation  
The Global Attractor of a Damped, Forced Hirota Equation in H-1 期刊论文
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2010, 卷号: 53, 期号: 2, 页码: 295-310
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
global attractor  Fourier restriction norm  damping system  asymptotic compactness  
Attractors for strongly damped wave equations 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 2, 页码: 1097-1100
Authors:  Yang, Meihua;  Sunc, Chunyou
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Strongly damped wave equation  Critical exponent  Global attractor  
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 2, 页码: 1069-1101
Authors:  Yang, Meihua;  Sun, Chunyou
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Strongly damped wave equation  locally uniform spaces  critical exponent  asymptotic regularity  attractors